MathSciNet Relay Station
MathSciNet bibliographic data
MR1790057 81Q20
Dobrovolsky, G. A.; Tutik, R. S. Regularization of the WKB integrals. J. Phys. A 33 (2000), no. 37, 6593–6599.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement